Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 341-346
http://dx.doi.org/10.1155/S0161171294000475

A characterization of matrix variate normal distribution

1US Environmental Protection Agency/TS 798, Washington, DC 20460, USA
2Department of Mathematics and Statistics, Bowling Green State University, Bowling Green 43403-0221, OH, USA

Received 31 December 1992; Revised 26 June 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khoan T. Dinh and Truc T. Nguyen, “A characterization of matrix variate normal distribution,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 341-346, 1994. doi:10.1155/S0161171294000475